# SDR 2012FA0000111

- Difficulty date: February 14, 2012
- Submitted: February 14, 2012
- Operation: General aviation
- Aircraft: N4078J
- Make and model: Piper PA-31-350
- Aircraft serial: 318152057
- Aircraft time: 6,924 hours
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Connector
- Condition: Burned
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOR COMPLIANCE WITH SB1004 THE E303 CONNECTOR WAS FOUND TO BE BADLY BURNED.  THE CONNECTION WAS REPAIRED IAW THE SB.  INSPECTOR NOTES THAT THE INITIAL INSP OF EVERY ACFT HAS SHOWN NO COMPLIANCE WITH THIS SB AND ALL SHOW THE SAME BURNING OF THE CONNECTOR.
